Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Does pentocid have any adverse effect on tenoric and remistar ?

i am 57 yrs old male i have hypertenssion but is under control with TENORIC 50 & REMISTAR A. my doc prescribed me PENTOCID 40 for my acidity problem which i hv been taking one dail on empty stomach for the last more than a year. advice if pentocid is safe to be taken for longer periods. thanks.
Asked On : Thu, 3 Mar 2011
Answers:  3 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Acidity problem ? you may take for short period if you have Peptic ulcer may be 4 to 6 week if acid content of stomach is reduced more chances of GIT infection .Why you are taking for more than 1 year ? Pentocid is otherwise safe drug if you have problem get yourself checked for H.Pylori and A course of antibiotics with pentocid Triple drug for 10 to 12 days may solve your problem.But continue to take your antihypertensive medicines.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
Pantoprazole almost goes well with all drug as it does not react .As my colleague pointed it can reduce the effectiveness of clopidogrel other wise there is no adverse effect of taking Pantocid with any anti hypertensive drugs like Tenoric or Remistar.
Answered: Fri, 4 Mar 2011
I find this answer helpful
General & Family Physician Dr. Tina Jacob Das's  Response
Hello sir,
thanks for trusting healthcare magic.Pantoprazole in general is a safe drug. But there are studies which say, when taken with drugs like clopidogrel, the efficacy of clopidogrel is suboptimal and other effects. So as long as you are not on clopidogrel, you need not worry.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor